Alert archive / New York / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 6, NWS Buffalo, NY

April 14, 2019Allegany County, New York

NWS Buffalo, NY issued this severe thunderstorm warning at Apr 14, 2019, 9:54 PM EDT for Allegany County, New York. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 14, 2019, 9:54 PM EDT (01:54 UTC)
Expired
Apr 14, 2019, 10:30 PM EDT
In force
36 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

County Allegany County, NY

The radar

The Buffalo radar (KBUF), 110 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 14, 6:46 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.9 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2019-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2019-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 586 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
103 kt
0-1 km storm-relative helicity
586 m²/s²
0-3 km storm-relative helicity
582 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

547 
WUUS51 KBUF 150154
SVRBUF
NYC003-150230-
/O.NEW.KBUF.SV.W.0006.190415T0154Z-190415T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
954 PM EDT SUN APR 14 2019

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Southern Allegany County in western New York...

* Until 1030 PM EDT..

* At 953 PM EDT, a severe thunderstorm was located near Shinglehouse,
  or 11 miles southwest of Wellsville, moving east at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Wellsville, Alfred, Whitesville, Friendship, Scio, Bolivar,
  Andover, Belmont, Alma and Almond.

This includes Interstate 86 near exit 29, and between exits 32 and
33.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 300 AM EDT for western New
York.

LAT...LON 4200 7820 4221 7818 4238 7773 4200 7775
TIME...MOT...LOC 0153Z 248DEG 44KT 4205 7816 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Apffel
2 follow-up statements
960 
WWUS51 KBUF 150217
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
1017 PM EDT SUN APR 14 2019

NYC003-150230-
/O.CON.KBUF.SV.W.0006.000000T0000Z-190415T0230Z/
Allegany NY-
1017 PM EDT SUN APR 14 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR SOUTHEASTERN ALLEGANY COUNTY...

At 1017 PM EDT, a severe thunderstorm was located near Alfred, or 8
miles east of Wellsville, moving east at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Wellsville, Alfred, Whitesville, Scio, Andover, Almond, West Almond,
Stannards, Paynesville and Knight Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 300 AM EDT for western New
York.

LAT...LON 4200 7806 4229 7798 4238 7773 4200 7775
TIME...MOT...LOC 0217Z 248DEG 44KT 4216 7779 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

Apffel
192 
WWUS51 KBUF 150228
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
1028 PM EDT SUN APR 14 2019

NYC003-150236-
/O.EXP.KBUF.SV.W.0006.000000T0000Z-190415T0230Z/
Allegany NY-
1028 PM EDT SUN APR 14 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALLEGANY COUNTY
WILL EXPIRE AT 1030 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 300 AM EDT for western New
York.

LAT...LON 4200 7806 4229 7798 4238 7773 4200 7775
TIME...MOT...LOC 0226Z 248DEG 44KT 4220 7766 

$$

Apffel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 7:27 PM EDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 14, 7:27 PM EDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
727 PM EDT Sun Apr 14 2019

.SYNOPSIS...
Low pressure will track directly across the eastern Great Lakes
tonight before exiting across northern New England Monday. This
system will produce periods of rain today and tonight, with a line
of thunderstorms also crossing the region from west to east tonight.
Periods of light rain and wet snow will continue through Monday
before high pressure brings a return to dry weather Monday night and
early Tuesday. Temperatures will run below normal early in the week
before a significant warming trend arrives later in the week.

&&

.NEAR TERM /THROUGH MONDAY/...
Tornado Watch is now in effect for portions of Western New York to
include Chautauqua, Cattaraugus, Allegany, Wyoming, and Livingston
counties tonight.

Regional radars show strong to severe storms rapidly tracking NE and
headed towards our forecast area. The brief period of quiet weather
is quickly coming to an end tonight. The line of storms to our SW
will arrive across far Western NY around 00Z or shortly after that,
then progress rapidly east across the area, crossing the Genesee
Valley by 03Z and moving to Central NY and east of Lake Ontario by
06Z. Behind this main line of convection, a few light showers will
persist overnight as DPVA with the main mid level trough crosses the
eastern Great Lakes tonight.

Severe Potential...

The strongly forced synoptic scale setup will produce a high
shear/low CAPE environment. Forecast soundings show SBCAPE rising to
400-600J/kg this evening in the warm sector. The instability is not
being diurnally driven, rather, unstable air will be advected into
the region after dark by strong theta-E advection in the warm
sector. Very strong deep layer shear and strongly forced convergence
along the pre-frontal trough will likely support a linear storm
mode, as shown by most CAMS guidance. The line of storms will be
capable of producing damaging winds as the primary risk. Poor mid
level lapse rates and relatively shallow convective depth will
greatly limit the large hail potential. Low level shear is
impressive, with effective 0-1km helicity on the order of 300-400
m2/s2. Strong synoptic scale forcing and associated ageostrophic
flow adjustments combined with the strong low level shear may
support a few LEWP structures along the line of storms, with an
isolated QLCS tornado risk not out of the question. The severe
weather risk will primarily be from the western Southern Tier into
the western Finger Lakes. Farther north, near surface cold air and
associated strong low level inversion will likely prevent convective
wind from reaching the surface, including both Buffalo and Rochester.

Heavy Rain Potential...

The bulk of the heavy rain will fall in a very short period along
the convective line through the first half of tonight. The fast,
forward propagating nature of the convective line will greatly limit
potential for flooding. Rainfall totals will likely reach 0.75-1.25"
on average for most of the area from today through tonight, with a
few spots seeing 1.5" where the strongest convection develops. This
rain will likely be enough to produce ponding of water in poor
drainage areas, but more significant flooding is not expected. RFC
river forecasts show some rises on rivers, but none are forecast to
reach flood stage.

Monday the surface low will move through northern New England. The
mid level trough and wrap around moisture will slowly cross the
eastern Great Lakes, and combine with northwest upslope flow to
produce plenty of light rain and light, wet snow through the day. It
will be a chilly, breezy day with temperatures falling into the
upper 30s to lower 40s at lower elevations and mid 30s higher
terrain following warmer temperatures before daybreak.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
A broad and low amplitude upper level longwave ridge will be over
the Central US Monday night, with the next system dropping through
the Pacific Northwest.  The resulting surface pattern will feature
high pressure over the Southeast US extending across NYS, while
cyclogenesis begins east of the Rockies Tuesday morning.

East of the developing low, a pseudo-stationary baroclinic boundary
will become a focus for showers that will eventually stretch from
the surface low in the central plains all the way across either NYS
or PA and off the coast. For the past several days, models have had
a good handle on the existence of this boundary, but have struggled
a little with location.  Being that the rain swath won't be
consistent and will have a relatively narrow N-S width of ~150 mi,
have no choice but to continue with a long period (Tue-Wed) of a
general chance of showers.  Similarly problematic will be
temperature forecasts.  If the boundary ends up to our south, we'll
see less precipitation but also lower temperatures. If overhead or
north, temperatures will be higher.  In short, the midweek period
features an overall low confidence forecast much of WNY.  There is
higher confidence for cooler and dry weather east of Lake Ontario
however, at least through Wednesday.

Wednesday night, the stalled frontal boundary, should eventually
move north into Ontario/Quebec, taking any rain across NYS, or into
and then north of NYS.  This will will put WNY in the warm sector
east of the deepening surface low over the midwest late Wednesday
night.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
By Thursday, most if not all of our region will be in the warm
sector as this boundary pushes northward into Canada. Depending
on the position of the boundary, there is a small risk of
showers, but the vast majority of the day should be dry and
pleasant with high temperatures in the mid 60s to lower 70s.

As the low tracks across the central Great Lakes and into southern
Ontario, an associated cold/occluded front will move into the
area. Based on latest model guidance, it is most likely to move
across the region Friday into Friday night. This will produce a
line of showers, and there is ample instability for some
thunderstorms to be embedded in this line a well. Friday will
remain on the warm side with highs in the 60s to around 70.

The frontal boundary will slowly push to the east into New
England on Saturday, but a risk of showers will persist since
the upper level low will move across the area through Saturday
and Saturday night. Drier air will build into the region Sunday
when this trough exits into New England. Temperatures will be
cooler, with highs in the 50s over the weekend.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
Regional radars show strong to severe storms tracking NE across
Pennsylvania and towards Western New York. This area of convection
will arrive from our southwest which will reach Western NY
(KBUF,KIAG,KJHW) around 00Z and 01Z, KROC and KDSV by 03Z, and KART
by 06Z. The thunderstorm potential will only last for an hour or two
at any one location. The line of storms may produce gusty winds
across the western Southern Tier and western Finger Lakes.

CIGS will deteriorate to MVFR/IFR from west to east, with MVFR to
IFR continuing tonight. VSBY will drop to IFR in areas of heavier
rainfall, especially along the convective line through the first
half of tonight. Some patchy fog may also develop for several hours
tonight in the KBUF,KIAG,KROC areas and south shore of Lake Ontario
in the low level chilly northeast flow off the lake, with local IFR
VSBY.

There will be a period of low level wind shear this evening ahead of
the convective line as a strong 50 knot low level jet crosses the
region.

The surface low will move across northern New England Monday.
Extensive wrap around moisture will produce occasional light rain
and wet snow on Monday with areas of MVFR VSBY. Widespread MVFR CIGS
will continue, with some IFR across higher terrain in the morning.

Outlook...

Tuesday...VFR.
Tuesday night and Wednesday...Areas of MVFR with showers likely.
Thursday and Friday...Mainly VFR. A chance of showers.

&&

.MARINE...
Low pressure will move across the eastern Great Lakes tonight before
exiting across northern New England Monday. Northeast winds will
remain elevated tonight which will continue Small Craft Advisory
conditions to the south shore of Lake Ontario, and Lake Erie mainly
from Dunkirk southwestward. The northeast winds will quickly
diminish later tonight as the low moves by. West to northwest winds
will quickly increase again Monday morning in the wake of this
system, with Small Craft Advisory worthy winds and waves continuing
through Monday night. A ridge of high pressure will build into the
eastern Great Lakes by Tuesday, bringing with it lighter winds.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 8 PM EDT Monday for LEZ040.
         Small Craft Advisory from 4 AM to 8 PM EDT Monday for
         LEZ041.
         Small Craft Advisory from 5 AM to 8 PM EDT Monday for
         LEZ020.
         Small Craft Advisory until 8 PM EDT Monday for LOZ030.
         Small Craft Advisory until 5 AM EDT Tuesday for LOZ043.
         Small Craft Advisory until 11 PM EDT Monday for LOZ042.
         Small Craft Advisory from 11 AM Monday to 5 AM EDT Tuesday
         for LOZ044-045.

&&

SYNOPSIS...AR/Hitchcock
NEAR TERM...AR/Hitchcock
SHORT TERM...AR/Zaff
LONG TERM...Apffel
AVIATION...AR/Hitchcock
MARINE...AR/Hitchcock
Hazardous weather outlook, Apr 14, 7:00 PM EDT, 2 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
700 PM EDT Sun Apr 14 2019

NYZ012-013-019>021-152300-
Wyoming-Livingston-Chautauqua-Cattaraugus-Allegany-
700 PM EDT Sun Apr 14 2019

...TORNADO WATCH 69 IN EFFECT UNTIL 3 AM EDT MONDAY...

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Periods of rain will move across the region through tonight.
Rainfall amounts of 0.75 to 1.25 inches are expected. These rainfall
amounts may result in minor ponding of water in poor drainage areas.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ001>003-010-011-085-152300-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Southern Erie-
700 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Tonight.

Periods of rain will move across the region through tonight.
Rainfall amounts of 0.75 to 1.25 inches are expected. These rainfall
amounts may result in minor ponding of water in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>006-014-152300-
Wayne-Northern Cayuga-Oswego-Ontario-
700 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Tonight.

Periods of rain will move across the region through tonight.
Rainfall amounts of 0.75 to 1.25 inches are expected. These rainfall
amounts may result in minor ponding of water in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ007-008-152300-
Jefferson-Lewis-
700 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Tonight.

Periods of rain will move across the region through tonight.
Rainfall amounts of 0.75 to 1.25 inches are expected. These rainfall
amounts may result in minor ponding of water in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-LOZ030-042>045-062>065-SLZ022-024-152300-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
700 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of Lake Erie, Lake
Ontario and Saint Lawrence River.

.DAY ONE...Tonight.

Periods of rain will move across the region through tonight.
Rainfall amounts of 0.75 to 1.25 inches are expected. These rainfall
amounts may result in minor ponding of water in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ040-041-152300-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
700 PM EDT Sun Apr 14 2019

This Hazardous Weather Outlook is for portions of Lake Erie.

.DAY ONE...Tonight.

Periods of rain will move across the region through tonight.
Rainfall amounts of 0.75 to 1.25 inches are expected. These rainfall
amounts may result in minor ponding of water in poor drainage areas.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

Reynolds

In the hours before

Local storm report, Apr 14, 8:26 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
826 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             SHERMAN                 42.16N  79.59W
04/14/2019  M1.75 INCH       CHAUTAUQUA         NY   PUBLIC

&&

EVENT NUMBER BUF1901275

SJW
Local storm report, Apr 14, 9:04 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
904 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 PM     HAIL             DUNKIRK                 42.48N  79.33W
04/14/2019  M1.00 INCH       CHAUTAUQUA         NY   TRAINED SPOTTER

&&

EVENT NUMBER BUF1901276

SJW
Local storm report, Apr 14, 9:28 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
928 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND DMG     SALAMANCA               42.16N  78.72W
04/14/2019                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TREES DOWN IN SALAMANCA

&&

EVENT NUMBER BUF1901278

SJW
Local storm report, Apr 14, 9:32 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
932 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0903 PM     TSTM WND DMG     LITTLE VALLEY           42.25N  78.80W
04/14/2019                   CATTARAUGUS        NY   LAW ENFORCEMENT

            TELEPHONE POLES AND WIRES DOWN IN LITTLE VALLEY

&&

EVENT NUMBER BUF1901279

SJW
Local storm report, Apr 14, 9:43 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
943 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     FINDLEY LAKE            42.12N  79.73W
04/14/2019                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN IN FINDLEY LAKE

&&

EVENT NUMBER BUF1901280

SJW
Local storm report, Apr 14, 9:44 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
944 PM EDT SUN APR 14 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND DMG     MINA                    42.13N  79.69W
04/14/2019                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            TREES DOWN IN MINA

&&

EVENT NUMBER BUF1901281

SJW

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 8:03 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Chautauqua, Erie57 min
Apr 14, 8:20 PM EDTSpecial Marine WarningBUF40 min
Apr 14, 8:42 PM EDTSevere Thunderstorm WarningBUFCattaraugus, Erie48 min
Apr 14, 9:28 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus, Livingston, Wyoming47 min
Apr 14, 9:57 PM EDTSevere Thunderstorm WarningBUFLivingston, Ontario, Wyoming48 min
Apr 14, 10:51 PM EDTSpecial Weather StatementBUFWayne54 min
Apr 14, 11:48 PM EDTSpecial Weather StatementBUFOswego42 min

Nearby

Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.